# SDR SCNA20240206026

- Difficulty date: January 26, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,692 hours, 26,989 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPRAOCH INSIDE T6 FINAL APPROACH  WE SELECTED FLAPS FROM 30 TO 40 THE LEFT FLAP EXTENDED TO 40 + THE RIGHT ONLY TO 35 AFTER LANDING BOTH FLAPS WENT TO 40 AND BACK UP.  PERFORMED FSEU BITE 27-51 TASK 802 FOUND FAULT MSG 27-52260 INTERMITTENT FAULT OF RH T/E FLAP SENSOR CYCLED T/E FPLAS NUMEROUS TIMES WITH ALL INDICATIONSNORMAL AND NO OTHER FAULTS DETECTED.
